Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2023 | Published | Journal Article | IST-REx-ID: 12792 |

On the spectral form factor for random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
2023 | Published | Journal Article | IST-REx-ID: 14667 |

Functional CLT for non-Hermitian random matrices
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
2023 | Published | Journal Article | IST-REx-ID: 14750 |

Local laws for multiplication of random matrices
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
2023 | Published | Journal Article | IST-REx-ID: 14775 |

Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
2023 | Published | Journal Article | IST-REx-ID: 14780 |

Spiked multiplicative random matrices and principal components
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
2023 | Published | Journal Article | IST-REx-ID: 14849 |

On the rightmost eigenvalue of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
2023 | Published | Journal Article | IST-REx-ID: 10405 |

Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics 76 (2023) 946–1034.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics 76 (2023) 946–1034.
2022 | Published | Journal Article | IST-REx-ID: 11135 |

On the operator norm of a Hermitian random matrix with correlated entries
J. Reker, Random Matrices: Theory and Applications 11 (2022).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Reker, Random Matrices: Theory and Applications 11 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10600 |

Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10623 |

The BCS critical temperature at high density
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10642 |

Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10643 |

Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
2022 | Published | Journal Article | IST-REx-ID: 10732 |

Thermalisation for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Journal of Functional Analysis 282 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Journal of Functional Analysis 282 (2022).
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
2022 | Published | Journal Article | IST-REx-ID: 11418 |

Normal fluctuation in quantum ergodicity for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Probability 50 (2022) 984–1012.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Probability 50 (2022) 984–1012.
2022 | Published | Journal Article | IST-REx-ID: 11732 |

The BCS energy gap at high density
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12110 |

Interior-boundary conditions for the Dirac equation at point sources in three dimensions
S.J. Henheik, R. Tumulka, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S.J. Henheik, R. Tumulka, Journal of Mathematical Physics 63 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12148 |

Rank-uniform local law for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Forum of Mathematics, Sigma 10 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Forum of Mathematics, Sigma 10 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12179 |

On the condition number of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
2022 | Published | Journal Article | IST-REx-ID: 12184 |

On adiabatic theory for extended fermionic lattice systems
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).